# SDR IPXA2017121324477

- Difficulty date: December 12, 2017
- Submitted: December 13, 2017
- Operation: Air carrier
- Aircraft: N165UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0005
- Aircraft time: 14,823 hours, 9,152 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Condition: Unknown
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:N/AONE FLIGHT CREW ENTRY DOOR WILL NOT CLOSE FROM OUTSIDECYCLED DOOR PERFORMED OPS CK OF DOOR PER A300 MM 52-10-00 OPS CK NORMAL
